Vol. 62, No. 2, 1976

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Generating large indecomposable continua

Michel Smith

Vol. 62 (1976), No. 2, 587–593
Abstract

It has been shown by D. P. Bellamy that every metric continuum is homeomorphic to a retract of some metric indecomposable continuum. This result was later extended by G. R. Gordh who proved a similar theorem in the non-metric case. In the present paper a different technique is used to generate such continua.

Mathematical Subject Classification
Primary: 54F20, 54F20
Milestones
Received: 23 June 1975
Revised: 31 October 1975
Published: 1 February 1976
Authors
Michel Smith